1 In 7 Volunteers Report Side Effects After Taking 'Sputnik V': Russian Health Minister
Confirming the same, Russian Minister of Health, Mikhail Murashko said that around 14 percent of the total volunteers, who received the vaccine doses have complained about their health
Of the 300 volunteers, one in seven of them reported side effects after consuming the Russian vaccine 'Sputnik V', that were predicted by the experts. The side effects shown by the volunteers included muscle pain, weakness and fever.
Confirming the same, Russian Minister of Health, Mikhail Murashko said that around 14 percent of the total volunteers, who received the vaccine doses have complained about their health, reported Times Now.
However, Murashko said that the complications were added in the instructions as well as predicted. However, these signs of uneasiness will disappear by the next day, that is, within 24-hours, he added.
Russia had asked volunteers to participate in the final stage trials of the vaccine. The initial participants got their doses last week. Following, they will be receiving a booster. The volunteers are supposed to download an app, where they can report their symptoms, and talk to medical experts.
Sputnik V is the world's first coronavirus vaccine and is being produced by three large Russian enterprises.
According to the health minister, the vaccine can be given to the general population in late November or early December, the media reported. Developers have started distributing small batches of vaccine across the country, while it's still under Phase 3 trials.
This vaccine was registered before the trials were completed, but its creation and improper methods of testing were criticised by many scientists and experts. However, a study done by developers of the vaccine, which was published in a British medical journal The Lancet, claims the vaccine's 100 percent efficacy.